I am 35, trying to conceive and currently living in Beijing. Two years ago I had a miscarriage. My husband and I have been trying to conceive ever since. I have very light periods that last 2-3 days. And I have suspected endometriosis with a mass growing between my bladder and cervix. I have had this mass since two years and it is not growing. My periods and the days after my periods are extremelly painful, especially when my bladder is full or when I need to urinate.
I have found a fertility specialist and he has prescribed the following drugs. On days 3, 4, 5, 6 and 7 I need to take 1T/day of Letrozole (to stimulate folicle growth). From day 8 onwards 2T/day of Progynova (to ensure thickening of my uteral lining) and from the 3rd day after ovulation, I need to take Duphaston. I can tolerate Letrozole and Duphaston without any problems. But Progynova gives me horrible side effects: dizziness, extreme low energy level and anxiety attacks (never had anxiety before). I was just wondering if Progynova can indeed give these side effects and if there are any other drugs that can stimulate the thickening of my uteral lining.
Hi. I just wanted to let you know that a natural enhancer of the uterus is raspberry-leaf tea. It aids in making the uterus healthy & strong. I've been having raspberry-tea, homemade, or from Circle K*, or restaurants/fast food/any, for many yrs, now, and my uterus is beautiful according to my Dr.
I'm not familiar with Progynova (it probably has a different name here in the US), but based on when you're taking it and the fact that it will help build your lining, I'm pretty sure it's an estrogen supplement. I haven't heard anyone else mention dizziness from estrogen (although it's not uncommon to feel dizzy from progesterone), and I also haven't heard anyone mention anxiety attacks before. I would probably bring that up with your doctor and see what he/she says.
So have you had problems with a thin uterine lining in the past? I did several cycles on letrozole (femara), and never had to use estrogen. If the estrogen supplement is just given as a precaution, I would have them check to see if you actually need it...and if it's not necessary, just skip it.
Progynova is an estrogen supplement. It is generally given to women in their menopauze. I have very thin lining in my uterus, too thin for a fertilized egg to attach itself to. I did start taking the red raspberry leaf tablets to build up healthier reproductive organs.
I do appreciate all your advice and insights. I have stopped taking the Progynova since my dizziness and anxiety (these side effects are also discussed in the leaflet) make it too difficult to function in my job. I have an appointment with my fertility specialist on Tuesday, so let's see what he has to say. I'll let you all know...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.